# SDR AU980355

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 48290
- Condition: Failed
- Location: Nr 6 Wheel
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) NR 6 WHEEL INNER BEARING COLLAPSED.  DAMAGE CAUSED TO AXLE.  PART TC:  227.
